Anxiety/Depression on Rigevidon Birth Control Pill Watch

annajwesterman
Badges: 1
Rep:
?
#61
Report 11 months ago
#61
Hi everyone, so happy i found this thread. i have been taking this pill since i was 15 (im now 29) and have always had issues with mood/anger/temper when it came to my relationships with men. This past year and a half my mood has taken a real dive and i am now seeing a therapist due to my anxiety/anger issues becoming so bad. i am paranoid and sick with worry and anxiety all the time, pushing my boyfriend away through these actions by feeling like he is constantly out to get me or do me wrong. i thought this was just ME/my personality but now i am starting to wonder could the pill have played a part on this all my life?
0
reply
Josiehottot
Badges: 1
Rep:
?
#62
Report 10 months ago
#62
Hi, I’ve been on the combined pill for 19.5yrs since my last child
0
reply
d187ch
Badges: 1
Rep:
?
#63
Report 10 months ago
#63
I went on Rigevidon a month before sitting my A levels and it was the most stupid decision I’ve ever made.
If at all possible I’d stress please do NOT go on/off/change any hormonal medication you’re taking/planning to take right before a period of intense stress such as GCSE/AS/A Level exams as even if the pill(s) seem to work for you it is v likely the intense stress will make your hormonal changes affect you way more!!!
I got to the point where i would wake up and go to sleep crying as well as trying to stay up late at night just so I didn’t have to go to sleep and tackle the next day. I couldn’t revise despite being motivated which I always used to be. My parents had to take time off work to stay with me as I was crying for days on end despite being a calm person who never used to find exam periods that intensely Stressful. I did not end up missing my uni offer (luckily!!) but it had got to the point I considered not sitting my exams and I ended up with results lower than predicted anyway (although this is common and could have happened anyway)
What I felt manifested itself as extreme sadness, possibly depression-like symptoms, yet didn’t feel connected to any form of stress. For that reason, I couldn’t tell whether what I felt was pill-related or something that would have occurred anyway. Do NOT change your hormone pattern so soon to a intensely stressful period as it meant myself/parents/GP could not figure out whether I was experiencing pill side effects or something more.
Personally, I will never go on Rigevidon again as even now, months later, I still don’t feel the same and I have no way of telling whether it’s linked to the pill or not and am finding it very difficult to find a cause. It’s true not everyone experiences the same effects, or indeed any side effects at all, but as far as personal experience goes, I would advise other protection instead of Rigevidon and I would not advise ANYTHING at all close to an exam period ...
0
reply
beccaw1402
Badges: 1
Rep:
?
#64
Report 7 months ago
#64
this is exactly what’s happened to me. i was sitting in my class the other day and i just randomly burst out crying. i only just started getting leg pain and i’ve been on this pill for 5 months now. i went to the doctors and they said nothing to worry about. but after reading about the girl who was on this pill how she got leg pain then chest pain has scared the crap out of me, tomorrow i’m going to the doctors to get prescribed another pill x
0
reply
Ellietrueman
Badges: 2
Rep:
?
#65
Report 7 months ago
#65
I’ve been on the pill for about 2.5 years since I was about 13. I was prescribed it due to heavy, painful periods and it has been great in controlling that but having been on it from such a young age I am wondering if my extreme low moods, mood swings and awful anxiety are to do with my pill or just me dealing with being a teenager. The blood clots don’t really scare me, it’s that I don’t really know if I actually am being myself or if it’s just the pill. Would love some help off of anyone in a similar position to me or what you think I should do. I’m thinking of switching pills but need to speak to my mum. Hope all you girls are doing okay xo
0
reply
bubblegum56x
Badges: 1
Rep:
?
#66
Report 6 months ago
#66
I have been on Rigevidon for the last three months, and honestly it has been the hardest three months of my life. I have felt constantly low and when it came to having my last period, I cried for four days non-stop, which I have never done in my life. I also had horrific thoughts and did not feel my usual self. Generally I don't get very emotional and I am quite laid back, but I had constant mood swings and took out my emotions on friends and family. Luckily, when I went to get my prescription this month, I was put on a different brand of the pill and feel much better already. However, I have read up a lot on Rigevidon, and I cannot understand why it is still being prescribed to young, vulnerable girls. This needs to be changed.
0
reply
Darcyfrey
Badges: 1
Rep:
?
#67
Report 5 months ago
#67
Omg this is literally happening to me im going to the doctors today
0
reply
Emily wentworth
Badges: 2
Rep:
?
#68
Report 4 months ago
#68
I took 4 different types of pill rigdevon was the last. I kept changing because they were making me feel low and sad. I was in year 10, I had good friends, went to a good school, had a supportive family and a nice boyfriend. Everyone could tell something had changed in me, I’m usually very positive and bubbly and then suddenly I was struggling to hold back tears. I remember having ways in my head that I could hide the fact that I had tears in my eyes. 6 months ago I gave up with the pill but I haven’t been the same since... I am currently doing a project at school raising awareness for how the pill can affect ur mental health as a teenager
1
reply
anna134
Badges: 1
Rep:
?
#69
Report 4 months ago
#69
Literally is the same with me what did they move you onto or what have you tried?Like being crazy is completely out of my character and my boyfriend I feel doesn’t know how to deal with how I’ve changed I used to not mind how many times he saw me however I feel like now I have to and it’s putting a strain on us
0
reply
JammyGem91
Badges: 1
Rep:
?
#70
Report 6 days ago
#70
Hi I’ve been using this pill for the last 6 years on and off and I found that I am a lot calmer I found this post after I googled “is rivedigon a anti depressant?” I used to be really bad with my temper before I started taking these but at the same time I was going through a lot of other stuff whilst have post natal depression. All medications react differently with everyone your best bet would be to see if a doctor could switch you I tried many things before I got to this pill and I love this pill x hope you get the help you need 🤞🏻
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Are you tempted to change your firm university choice now or on A-level results day?

Yes, I'll try and go to a uni higher up the league tables (132)
18.83%
Yes, there is a uni that I prefer and I'll fit in better (70)
9.99%
No I am happy with my course choice (400)
57.06%
I'm using Clearing when I have my exam results (99)
14.12%

Watched Threads

View All
Latest
My Feed